# SDR USAA980393

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Location: Bs 718
- Part time: 74,555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND 4 INCH FWD POCKET CRACK AND 4 INCH AFT POCKET CRACK TO TRAPAZOIDAL HOLE AT FS 718 FRAME. REMOVED AND REPLACED MAIN FRAME 718 PER DWG 392031.  (M)
